P. Emery Thomas

Professor Emeritus
Research
Primary Research Area: 
Geometry/Topology
Research Interests: 
Number theory, Diophantine equations
Year Appointed: 
1956
Retired: 
1991
Deceased: 
2005


P. Emery Thomas in 1973

Publications
Selected Publications: 


[1]

Emery Thomas.
Counting solutions to trinomial Thue equations: a different
approach.
Trans. Amer. Math. Soc., 352(8):3595-3622, 2000.


[2]

Emery Thomas.
Solutions to infinite families of complex cubic Thue equations.
J. Reine Angew. Math., 441:17-32, 1993.


[3]

Emery Thomas.
Solutions to certain families of Thue equations.
J. Number Theory, 43(3):319-369, 1993.


[4]

Emery Thomas.
Complete solutions to a family of cubic Diophantine equations.
J. Number Theory, 34(2):235-250, 1990.


[5]

E. Thomas and A. T. Vasquez.
A family of elliptic curves and cyclic cubic field extensions.
Math. Proc. Cambridge Philos. Soc., 96(1):39-43, 1984.